# SDR USAA2010021890394

- Difficulty date: February 12, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THE FORWARD ENTRY DOOR CUTOUT LOWER SILL Z-ANGLE AT BS 306 - BS 360, LBL 54.  REPLACED THE FORWARD ENTRY DOOR CUTOUT LOWER SILL Z-ANGLE AT BS 306 - BS 360, LBL 54 IAW B737 SRM 51-10-02.
